| Model Number |
2447-0007 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/16/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Date of birth: only the patient's age was provided, therefore a default date of birth has been listed.Fda notified: the initial reporter also notified the fda via medwatch # (b)(4).A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported that 3 bd alaris pump module smartsite burette infusion sets experienced component separation.The following information was provided by the initial reporter: the blue stopper/rubber top of a gammagard s/d 50ml bottle fell into the medication bottle as bottle was being spiked with a buretrol tubing setup.Bottle was due to be spiked; primed, and then medication to be administered to patient.It has been noted that with previous setups; that spiking could create a vacuum causing the buretrol to compress inwards.Therefore, prior to spiking this bottle; rn inserted a blunt needle with a syringe (no additional air injected into bottle).Syringe removed to decompress and let air out of bottle.Blunt needle removed.When spiking the bottle, the blue stopper/rubber top fell into glass bottle.Process was stopped and bottle put aside.Pharmacists mentioned this is third time this has happened recently.
Additional Manufacturer Narrative
H.6.Investigation: due to no photo or sample being received for investigation, the customer's complaint of separation cannot be verified and the root cause remains unknown.A device history record review for model 2447-0007 lot number 21076214 was performed.There were no quality notifications issued for the failure mode reported by the customer during the build of this set.A complaint history check was performed and this is the 1st related complaint reported with the defect/condition of separation with lot #21076214 regarding item #2447-0007 a complaint history check was performed and this is the 1st related complaint reported with the defect/condition of separation regarding item #2447-0007 over the 12 month period before this complaint.
Event or Problem Description